Testim and Chest pain
Mar 21, 2004
hi. I switched from androgel to testim and I have been experience a little chest pain (heartburn?) under my ribcage on my left side. I am wondering if this is normal and if there is anything that will relieve this.
Response from Mr. Vergel
I would go talk to your doctor about this. I have not heard about this kind of problem related to testosterone gels so far.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is It Possible To Have Sores On You Private Part Without It Being An Std?
- 6 Months Hiv Test Was Nonreactive After Unprotected Oral Sex
- Can Hiv Be Transmitted From A Pin?
- Can Lymph Nodes Be The Only Symptoms After 8 Weeks?
- Does Precum Contain Enough Hiv To Infect?
- How Long Hiv Takes To Affect Your Body?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.